Table of Contents
Journal of Operators
Volume 2013, Article ID 368501, 5 pages
http://dx.doi.org/10.1155/2013/368501
Research Article

A Generalization of Prešić Type Mappings in Metric-Like Spaces

1Department of Applied Mathematics, Shri Vaishnav Institute of Technology & Science, Gram Baroli, Sanwer Road, Indore, Madhya Pradesh 453331, India
2Department of Mathematics, University of Leicester, Leicester LE1 7RH, UK

Received 20 March 2013; Accepted 1 April 2013

Academic Editor: Ram U. Verma

Copyright © 2013 Satish Shukla and Brian Fisher. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. S. B. Prešić, “Sur la convergence des suites,” Comptes Rendus de l'Académie des Sciences de Paris, vol. 260, pp. 3828–3830, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. B. Prešić, “Sur une classe d'inéquations aux différences finies et sur la convergence de certaines suites,” Publications de l'Institut Mathématique, vol. 5 (19), pp. 75–78, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. P. R. Rao, Md. M. Ali, and B. Fisher, “Some presic type generalizations of the Banach contraction principle,” Mathematica Moravica, vol. 15, pp. 41–47, 2011. View at Google Scholar
  5. L. B. C. Ćirić and S. B. Prešić, “On Prešić type generalization of the Banach contraction mapping principle,” Acta Mathematica Universitatis Comenianae, vol. 76, no. 2, pp. 143–147, 2007. View at Google Scholar
  6. M. Pãcurar, “A multi-step iterative method for approximating common fixed points of Prešić-Rus type operators on metric spaces,” Studia Universitatis Babes-Bolyai, Mathematica, vol. 55, no. 1, p. 149, 2010. View at Google Scholar
  7. M. Păcurar, “Approximating common fixed points of Presić-Kannan type operators by a multi-step iterative method,” Analele Ştiinţifice ale Universităţii Ovidius Constanţa, vol. 17, no. 1, pp. 153–168, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Păcurar, “Common fixed points for almost Presić type operators,” Carpathian Journal of Mathematics, vol. 28, no. 1, pp. 117–126, 2012. View at Google Scholar · View at MathSciNet
  9. M. S. Khan, M. Berzig, and B. Samet, “Some convergence results for iterative sequences of Prešić type and applications,” Advances in Difference Equations, vol. 2012, article 38, 2012. View at Publisher · View at Google Scholar
  10. R. George, K. Reshma, and R. Rajagopalan, “A generalised fixed point theorem of Prešić type in cone metric spaces and application to Markov process,” Fixed Point Theory and Applications, vol. 2011, article 85, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Shukla, R. Sen, and S. Radenović, “Set-valued Prešić type contraction in metric spaces,” Analele Ştiinţifice ale Universităţii “Alexandru Ioan Cuza” din Iaşi Matematică. In press.
  12. S. Shukla and R. Sen, “Set-valued Prešić–Reich type mappings in metric spaces,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A, 2012. View at Publisher · View at Google Scholar
  13. S. Shukla, S. Radenović, and S. Pantelić, “Some fixed point theorems for Prešić-Hardy-Rogers type contractions in metric spaces,” Journal of Mathematics, vol. 2013, Article ID 295093, 8 pages, 2013. View at Publisher · View at Google Scholar
  14. S. K. Malhotra, S. Shukla, and R. Sen, “A generalization of Banach contraction principle in ordered cone metric spaces,” Journal of Advanced Mathematical Studies, vol. 5, no. 2, pp. 59–67, 2012. View at Google Scholar
  15. Y.-Z. Chen, “A Prešić type contractive condition and its applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2012–e2017, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer Conference on General Topology and Applications, vol. 728, pp. 183–197, Annals of the New York Academy of Sciences, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. J. O'Neill, “Partial metrics, valuations, and domain theory,” in Proceedings of the 11th Summer Conference on General Topology and Applications, vol. 806, pp. 304–315, Annals of the New York Academy of Sciences, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Heckmann, “Approximation of metric spaces by partial metric spaces,” Applied Categorical Structures, vol. 7, no. 1-2, pp. 71–83, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Amini-Harandi, “Metric-like spaces, partial metric spaces and fixed points,” Fixed Point Theory and Applications, vol. 2012, article 204, 2012. View at Publisher · View at Google Scholar · View at MathSciNet